Box of 125x2 Ibuprofen Packets (200 mg)

Be the first to review this product

Availability: In stock

$15.98
OR

Quick Overview

Item(s):
  • FA90109
Box of 125x2 Ibuprofen Packets (200 mg)

Details

Contains 125 Ibuprofen packets (2 tablets each). Ibuprofen acts a pain reliever and fever reducer. Common uses are for minor aches and pains, arthritis, headaches, back pain, or toothaches. An essential item for any first aid kit or cabinet. Individually sealed, tamper-proof packets.

Essential for any first aid kit or cabinet!

  • Does NOT contain Aspirin
  • Temporarily relieve pain or reduce fever
  • 125 Ibuprofen packets (2 tablets each)
  • Active ingredient: Ibuprofen (200 mg)

Additional Information

Pack Size BOX

Write Your Own Review

You're reviewing: Box of 125x2 Ibuprofen Packets (200 mg)

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Review